The generalized eigenvalue problem for tridiagonal symmetric interval matrices

M. A. El-Gebeily, Y. Abu-Baker, M. B. Elgindi

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

An algorithm to compute the eigenintervals of the generalized eigenvalue problem for tridiagonal symmetric matrices (A, B) with interval entries is developed. The algorithm is based on the Sturm Sequences and requires twice as much computational effort as for point matrices. The algorithm is applied to the problem of computing the natural frequencies of a vibrating beam where the manufacturing tolerance is taken into consideration.

Original languageEnglish
Pages (from-to)531-535
Number of pages5
JournalInternational Journal of Control
Volume72
Issue number6
DOIs
Publication statusPublished - 1 Jan 1999

    Fingerprint

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications

Cite this